De Moivre-type Identities for the Jacobsthal Numbers

Yükleniyor...
Küçük Resim

Tarih

2021

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Bulgarian Academy of Sciences.

Erişim Hakkı

Özet

The main aim of this study is to obtain De Moivre-type identities for Jacobsthal numbers. Also, this paper presents a method for constructing the second order Jacobsthal and Jacobsthal third-order numbers and the third-order Jacobsthal and Jacobsthal–Lucas numbers. Moreover, we give some interesting identities, such as Binet’s formulas for some specific third-order Jacobsthal numbers that we derive from De Moivre-type identities.

Açıklama

Anahtar Kelimeler

De Moivre-type identity, Jacobsthal numbers, Binet’s formula

Kaynak

WoS Q Değeri

N/A

Scopus Q Değeri

Q2

Cilt

Sayı

Künye

Notes on Number Theory and Discrete Mathematics Vol. 27, 2021, No. 3, 95–103